Painleve test, integrability, and exact solutions for density-dependent reaction-diffusion equations with polynomial reaction functions

Authors

    Authors

    J. Hearns; R. A. Van Gorder;S. R. Choudhury

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Appl. Math. Comput.

    Keywords

    Reaction-diffusion equation; Painleve singularity analysis; Exact; solutions; PARTIAL-DIFFERENTIAL EQUATIONS; FITZHUGH-NAGUMO EQUATION; HOMOTOPY; ANALYSIS METHOD; BACKLUND TRANSFORMATION; KURAMOTO-SIVASHINSKY; SYMBOLIC; COMPUTATION; WAVE SOLUTIONS; PROPERTY; SYSTEM; Mathematics, Applied

    Abstract

    A Painleve test is performed for a general density-dependent reaction-diffusion equation, where the reaction function takes the form of an Nth order polynomial, in order to determine the member models of this class which are integrable. First, we determine the equilibrium behavior for the model. Then, truncated Laurent expansions, relevant to equations having movable branch points at leading order, are used to construct special solutions for the three integrable classes of reaction-diffusion equations which were found. An auto-Backlund transformation between two solutions is constructed for an equation having a pole at leading order, which can be used to find further solutions. Some of the solutions are new, and through certain simplifications we may recover old solutions as well. (C) 2012 Elsevier Inc. All rights reserved.

    Journal Title

    Applied Mathematics and Computation

    Volume

    219

    Issue/Number

    6

    Publication Date

    1-1-2012

    Document Type

    Article

    Language

    English

    First Page

    3055

    Last Page

    3064

    WOS Identifier

    WOS:000310649900021

    ISSN

    0096-3003

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.